# SDR DALA2025020400828

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 63,972 hours, 33,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 FUSELAGE SECTION 46 FRAME STA 1400, S25L CRACK. CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR PER ERA 623406-14. (5660430)
